# SDR UF6A960402

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather
- Part number: 30048000014
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,913 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YNG - FLT 5709 - RIGHT ENGINE AUTOFEATHER UNIT WILL NOT ARM, NO UPTRIM OR FEATHER.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AUTOFEATHER UNIT.  SYSTEM OPS CHECK GOOD.  (M)
